# SDR SWAA2020031842560

- Difficulty date: March 2, 2020
- Submitted: March 18, 2020
- Operation: Air carrier
- Aircraft: N458WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33857
- Aircraft time: 55,631 hours, 33,048 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Part number: 141A6535
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1  DOOR #4 BEAM IS CRACKED IN RADIUS BY BOLT HOLE MARKER WITH BLACK MARKER         REMOVED AND REPLACED #4 BEAM ON R1 DOOR IAW SRM 51-40-02-0G-0. BOEING DWG# 141A6535 REV - , BOEING DWG # 141A6516 REV D.
